# SDR CA000719003

- Difficulty date: April 6, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 8,664 hours
- Engine: Pwa PT6T3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: 2050310778
- Condition: Corroded
- Location: Lt Door Post
- Part time: 88,740 hours
- Component: Support, Bell, STC212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE DISSIMILAR METAL CORROSION CAUSED BY SHEET METAL CLECOS BEING LEFT IN SINCE MANUFACTURE. THEY WERE LOCATED IN THE LEFT-HAND DOOR POST ON BULKHEAD STATION 63.27.   NOTE: THIS AREA IS NOT ACCESSIBLE UNLESS THE SKIN IS REMOVED.  IT WAS FOUND DURING A 300.
